# SDR REXA2022110302383

- Difficulty date: October 31, 2022
- Submitted: November 3, 2022
- Operation: Air carrier
- Aircraft: N147PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15147
- Aircraft time: 33,343 hours, 24,378 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R31902485
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL PN 601R31902-485 AT FS311-FS320 ON DATUM 6 OF PAX DOOR HAS CORROSION	INSTALLED NEW INTERCOSTAL PN 601R31902-485 IAW CRJ 900 SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01
